I get Phen headaches too, usually in the afternoon. I use Head On and it really works for me!
Thank you Chrissie_M, pennyclay and insearchofme for all of your responses! I am doing a little better today, so maybe it's a side affect that will go away. Even though I had to take the Maxolt for my migraine yesterday, it did eventually get rid of it. When I woke up this morning it was just faintly there. I will continue to increase my water intake and just take it a little easy in the beginning. After all, this is a life long journey we're on!
I am sorry you are dealing with this. I get migraines too, but unrelated to phen. I know it sounds like you are drinking a lot of water already, but you may want to increase your intake. I have heard many people say that this has helped them. I hope you are better soon.
HEIGHT 5' 10"
HIGHEST WEIGHT EVER! 252
Start where you are. Use what you have. Do what you can! ~Arthur Ashe
Hi everyone, I started Phen on Wednesday (3 days ago) and I am having some terrible headaches. I do have a history of Migraines. I have been drinking at least 80 oz of water every day and eating small portions every 3 to 4 hours. My question to everyone is did you have headaches on Phen and did they go away? I hate to think I am going to have headaches the whole time I am taking Phen!